MathSciNet Relay Station
MathSciNet bibliographic data
MR1247366 16D70 (16U99 46E25 54F45)
Camps, Rosa; Menal, Pere The power substitution property for rings of continuous functions. J. Algebra 161 (1993), no. 2, 455–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement